# SDR UPS97824130

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4612650N
- Condition: Corroded
- Location: Bs 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 9 STR 33R END FITTING HAS HEAVY CORROSION ON UPPER MOUNT LEG.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PART IAW SRM 51-1-21, AND DWG 4612650N.
